ISSN (e) 1759-7331.
(print) 1759-7323
Quantitative Economics
An open-access journal in quantitative economics
Journal of the
Econometric Society

The Econometric Society was founded to promote studies that aim at a unification of the theoretical-quantitative and empirical-quantitative approaches to economic problems and that are penetrated by constructive and rigorous thinking.

Quantitative Economics was created in 2009 to provide a home for papers that fulfill this vision, complementing the role currently played by Econometrica.

Current Issue: Volume 12, Issue 3 (July 2021)

Volume 12, Issue 3 (July 2021)

Table of Contents

Articles

Gabriele Fiorentini, Enrique Sentana
683-742
Shakeeb Khan, Fu Ouyang, Elie Tamer
743-777
Chunrong Ai, Oliver Linton, Kaiji Motegi, Zheng Zhang
779-816
Xavier D'Haultfoeuille, Christophe Gaillac, Arnaud Maurel
817-842
Francesco Bianchi, Giovanni Nicolò
843-868
Dana Galizia
869-901
John B. Donaldson, Rajnish Mehra
903-944
Miguel Sarzosa, Sergio Urzúa
945-980
Richard Holden, Michael Keane, Matthew Lilley
981-1019
Johannes Hoelzemann, Nicolas Klein
1021-1051


ISSN: 1759-7323

Papers to appear

The following papers have been accepted and will appear in future issues. The links below lead to the final accepted papers in their working paper formats. The papers will be copyedited and typeset for publication.